Statins may cause musculoskeletal problems, study finds

06/4/2013 | HealthDay News

Researchers tracked almost 14,000 soldiers and veterans in the U.S. and found that those who took statin drugs were 19% more likely to develop musculoskeletal problems compared with nonusers. Statin use was associated with a 13% increased risk of dislocations, strains or sprains, according to the study in JAMA Internal Medicine.

View Full Article in:

HealthDay News

Published in Briefs:

SmartBrief Job Listings for Health Care

Job Title Company Location
Manager/Senior Manager, Health Services Analytics
Avalere Health
Washington, DC
Manager/Senior Manager, Health Economist
Avalere Health
Washington, DC
Director, Health Services Analytics
Avalere Health
Washington, DC
Director/Vice President. Health Actuary
Avalere Health
Washington, DC
Attorney
U.S. DEPARTMENT OF HEALTH & HUMAN SERVICES Food and Drug Administration Office of the Chief Counsel
Silver Spring, MD, MD